MathSciNet Relay Station
MathSciNet bibliographic data
MR983558 65R10 (44A10)
Ang, D. D.; Lund, John; Stenger, Frank Complex variable and regularization methods of inversion of the Laplace transform. Math. Comp. 53 (1989), no. 188, 589–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement